Publication
Title
Quiver quotient varieties and complete intersections
Author
Abstract
In this paper, we classify all the symmetric quivers and corresponding dimension vectors whose quotient space, classifying the semisimple representation classes, is a complete intersection. The result we obtain is that such quivers can be reduced to a few number of basic quivers, using some elementary types of reduction.
Language
English
Source (journal)
Algebras and representation theory. - -
Publication
2005
ISSN
1386-923X
Volume/pages
8:1(2005), p. 127-145
ISI
000227958200008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 17.07.2017